... Viibryd and I’m at 20mg. My doc has suggested that I should not go above 20mg. My anxiety has dramatically decreased and I can say that I’m no longer majorly depressed. But the exhaustion and lack of motivation is a bit concerning for me. Has anyone else experienced this? Does it go away? I feel like a Zombie. I want to feel like myself again. Thanks in advance
Viibryd - I’m having extreme lethargy, no motivation, and brain fog. It’s my second week on?
Question posted by ars87 on 8 Sep 2018
Last updated on 1 December 2018 by DeeDee2018
I have been on 20mg dose for about 4 months now and for the past two weeks or so my lethargy, lack of motivation, and mental fog have been unbearable. Many days I have not left my bed. I hope your symptoms have cleared up after the initial titration period! I had a rough start for the first two weeks as well, but that was more headaches, lethargy, and nausea than lack of motivation. I worry the drug is just not effective anymore. Has anyone else felt this sudden drop in efficacy?
Sorry you are experiencing this. I have experienced lethargy on 40 mg of Viibryd. But that was months after being on that dose. But I am surprised you are feeling these symptoms so early and at a dose of just 20 mg. I'm thinking that for you these symptoms may be transitory and will dissipate in a matter of weeks. So hang in there.
All the best and take care for now.
Hi, ars! These are common side effects when starting therapy with an antidepressant/anxiolytic and generally resolve within just a few weeks and get better every day as your metabolism adjusts to the new medication..
"Some side effects of vilazodone may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects."
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Try to be patient as you should start feeling better each day now.
- Viibryd uses and safety info
- Viibryd information for Healthcare Professionals (includes dosage details)
- Side effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.